# SDR ANCF200100023

- Difficulty date: December 3, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 21,602 hours, 18,340 cycles
- Engine: Pwa JT8D219
- Engine time: 18,876 hours, 17,039 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN ALL PHASES OF FLIGHT THE ENGINE PARAMETERS PRESENT A LARGE DIFFERENCE, IN ORDER TO MAINTAIN EPRS THRUST LEVERS HAVE TO BE PLACE TWO KNOBS, LEFT FURTHER FWD THAN RIGHT.  FLIGHT RETURNED TO BOG.  RT ENGINE PT2 LINES WERE ADJUSTED AND TIGHTENED IAW TROUBLESHOOTING AMM 71-11-01 PG 505.  RUN UP TEST WAS PERFORMED OK, WITH LT AND RT ENGINES.
